Bulletin of the American Mathematical Society

Hausdorff transformations for double sequences

C. R. Adams

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 39, Number 4 (1933), 303-312.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183496632

Mathematical Reviews number (MathSciNet)
MR1562602

Zentralblatt MATH identifier
0007.11701

Citation

Adams, C. R. Hausdorff transformations for double sequences. Bull. Amer. Math. Soc. 39 (1933), no. 4, 303--312. https://projecteuclid.org/euclid.bams/1183496632


Export citation

See also

  • Cited work: C. R. Adams. Transformations of double sequences with application to Cesàro summability of double series. Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 741--748.